Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 101, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 22, 2008, 1:57 PM EDT for Fulton County, Miami County, Indiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2008, 1:57 PM EDT (17:57 UTC)
- Expired
- Jun 22, 2008, 2:47 PM EDT
- In force
- 50 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Fulton County, IN, Miami County, IN
The radar
The Northern Indiana radar (KIWX), 54 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1936 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 221757
SVRIWX
INC049-103-221900-
/O.NEW.KIWX.SV.W.0101.080622T1757Z-080622T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
157 PM EDT SUN JUN 22 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FULTON COUNTY IN NORTH CENTRAL INDIANA
NORTHWESTERN MIAMI COUNTY IN NORTH CENTRAL INDIANA
* UNTIL 300 PM EDT
* AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
NEAR MARSHTOWN...OR 9 MILES SOUTHWEST OF ROCHESTER...AND MOVING
NORTHEAST AT 22 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
ROCHESTER...
NYENA LAKE...
LAKE MANITOU AND MACY...
ATHENS...
GILEAD...
HAIL UP TO QUARTER SIZE WAS REPORTED IN WINAMAC WITH THIS SEVERE
THUNDERSTORM. THIS IS A DANGEROUS SITUATION...SEEK SAFE SHELTER AND
STAY AWAY FROM WINDOWS
LAT...LON 4109 8643 4116 8611 4111 8608 4110 8608
4110 8607 4097 8599 4092 8617 4092 8645
TIME...MOT...LOC 1757Z 240DEG 19KT 4099 8633
$$
SIMPSON2 follow-up statements
000
WWUS53 KIWX 221829
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
229 PM EDT SUN JUN 22 2008
INC049-103-221900-
/O.CON.KIWX.SV.W.0101.000000T0000Z-080622T1900Z/
FULTON IN-MIAMI IN-
229 PM EDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHWESTERN MIAMI AND SOUTHERN FULTON COUNTIES IN NORTH CENTRAL
INDIANA...
AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS SEVERE STORM WAS LOCATED NEAR NYENA LAKE...OR ABOUT 7 MILES
SOUTH OF ROCHESTER...AND MOVING EAST AT 28 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
MACY AND ATHENS...
GILEAD...
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4104 8644 4111 8608 4110 8608 4097 8599
4092 8617 4092 8638 4098 8644
TIME...MOT...LOC 1829Z 271DEG 24KT 4096 8619
$$000
WWUS53 KIWX 221847
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
245 PM EDT SUN JUN 22 2008
INC049-103-221855-
/O.CAN.KIWX.SV.W.0101.000000T0000Z-080622T1900Z/
FULTON IN-MIAMI IN-
245 PM EDT SUN JUN 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MIAMI AND
SOUTHERN FULTON COUNTIES IN NORTH CENTRAL INDIANA IS CANCELLED...
AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY. HOWEVER... THE STORM WILL CONTINUE TO PRODUCE UP TO
DIME SIZE HAIL AS IT MOVES SOUTHEAST ACROSS NORTHERN MIAMI COUNTY
THROUGH 315 PM.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4104 8644 4111 8608 4110 8608 4097 8599
4092 8617 4092 8638 4098 8644
TIME...MOT...LOC 1845Z 271DEG 24KT 4094 8605
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 11:42 AM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 22, 11:42 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1142 AM EDT SUN JUN 22 2008 .UPDATE... ATMOS DOWNSTREAM OF LAKE MICHIGAN DESTABILIZING NICELY LATE THIS AM UNDER STRONG INSOLATION. MODIFIED LAPS SNDGS AT 15 UTC YEILD 2-2.5 KJ/KG AND 1000 PLUS J/KG WHEN CONSIDERING A MIXED LAYER INCORPORATING NEAR PBL DRY LAYER. FAVORABLE HIGH EQL/NO CIN WITH WBZ 7.5 TO 8.5 KFT FAVOR MARGINAL TO ONE INCH DIAMETER HAIL...HOWEVER W/ 800+ J/KG DAPE TO INCREASE WITH INCREASED INSOLATION/DEEPER MIXING TO FAVOR ISOLD DAMAGING WIND RISK FURTHER DOWNSTREAM. UPDATED TO ADJUST SEVERE RISK AREA THIS AFTERNOON/EVENING ALONG AND EAST OF OUTFLOW BOUNDARY THAT MOVED ASHORE FROM AM SHRA/TSRA. && .PREV DISCUSSION... /ISSUED 652 AM EDT SUN JUN 22 2008/ AVIATION (12Z TAFS)... CONCERNS FOR AVIATION WITH THE THUNDERSTORM ACTIVITY LATE THIS MORNING THROUGH THE EVENING. VFR CONDITIONS WITH MODEST WESTERLY WINDS WILL BE FOUND OUTSIDE OF STORMS...WITH CIGS AT OR ABV 5K FT. INSIDE STORMS CIGS NEAR 3K FT AT THE LOWEST WITH VSBYS DOWN TO 2 TO 4 SM AND STRONG WIND GUSTS. THUNDERSTORMS SHOULD START TO DECREASE AND END LATE THIS EVENING...LEAVING LIGHT WNW WINDS AND SCT OR FEW CLOUDS OVERNIGHT. PREV DISCUSSION... /ISSUED 401 AM EDT SUN JUN 22 2008/ SHORT TERM... TODAY THROUGH MONDAY NIGHT HIGH PLAINS ENVIRONMENT CONTINUES ACROSS THE SOUTHERN GREAT LAKES. DEEPENING UPPER LOW PRESSURE OVER THE UPPER GREAT LAKES CONTINUES TO BRING VERY UNSTABLE AIR TO THE REGION AS NUMEROUS MID LEVEL SPEED MAXIMA TRANSLATE OVER THE NORTHERN ROCKIES AND MERGES WITH THE GREAT LAKES VORTEX...AMPLIFYING IN THE PROCESS. THE NEXT DISTURBANCE IN A SERIES OF IMPULSES CAN BE SEEN DIGGING INTO THE UPPER MIDWEST ON WATER VAPOR IMAGERY. RADAR DATA CONFIRMS STRONG LIFT ASSOCIATED WITH THIS DISTURBANCE...AS NOTED BY A BROKEN LINE OF HIGH BASED CONVECTION OVER NORTHERN IA INTO WI. LOCALLY...A FEW ACCAS WERE PRESENT ASSOCIATED WITH ONE OF THE MANY SMALL SCALE MID LEVEL DISTURBANCES. ISOLATED THUNDERSTORMS HAVE FINALLY DISSIPATED WITH LACK OF ANY SIGNIFICANT FORCING IN THE REGION. STALLED SFC TROUGH WAS LOCATED ACROSS THE REGION EXTENDING FROM UPPER LOWER MICHIGAN TO SW PORTIONS OF THE CWA. TEMPS ACROSS THE FA WERE GENERALLY IN THE UPPER 50S LOWER 60S...WITH CALM WINDS AS OF 07Z. FORECAST MODELS WERE AGAIN IN GOOD AGREEMENT WITH EACH OTHER...ONLY A FEW SMALL DIFFERENCES NOTED BETWEEN THE GFS AND NAM...MAINLY WITH REGARD TO MOMENTUM FIELDS. UTILIZED THE NAM/RUC/GFS/SREF FOR GUIDANCE. TODAY...AFOREMENTIONED UPPER LEVEL IMPULSE WILL PUSH INTO THE OHIO VALLEY REGION...FORCING LARGE SCALE ASCENT AND COOLING OVER THE REGION. MID LEVEL LAPSE RATES WILL TAKE ON HIGH PLAINS VALUES AS H85 TO H5 LAPSE RATES APPROACH NEAR ADIABATIC VALUES AT 8 C/KM. DISMAL LL MOISTURE IN PLACE WILL BE HIGHLY OFF SET BY AMPLE MID LEVEL COOLING/STEEP MID LEVEL LAPSE RATES/AND ADDED ASCENT ON THE LEFT EXIT REGION OF A POTENT 80-90 KNOT UPPER LEVEL JET STREAK. PROGGED SB CAPE VALUES OF 1100-1600 J/KG WILL BE MORE THAN SUFFICIENT TO ALLOW FOR INTENSE UPDRAFTS...ESPECIALLY IN THE SW WHERE THE AFOREMENTIONED PARAMETERS WILL BE BEST COLLOCATED...INCLUDING 0-6 KM BULK SHEAR OF 30 TO 35 KNOTS. HAVE ADDED SEVERE MENTION IN THE SOUTH DUE TO THESE CONCERNS WITH MENTION OF LARGE HAIL AND DAMAGING WINDS...ESPECIALLY WITH 1)DECENT CAPE IN THE HAIL GROWTH ZONE 2)SUBSTANTIALLY DRY AIR ALOFT/INVERTED V SOUNDINGS/LOW WET BULB ZERO AT APPROX 7KFT AND PROGGED SFC-MID LEVEL THETA-E DIFF OF GREATER THAN 20K. NOT RULING OUT DAMAGING WINDS OR HAIL IN THE NORTH...JUST EXPECT BEST COVERAGE OF SEVERE TS TO RESIDE IN THE SOUTHERN THIRD OF THE FA WHERE BETTER UPPER LEVEL SUPPORT IS EXPECTED. LINGERING SFC TROUGH ACROSS THE FA LOOKS TO BE THE FOCUS POINT FOR INITIATION LATE THIS MORNING/EARLY THIS AFTERNOON. EXPECTING A SITUATION SIMILAR TO YESTERDAY WHERE NUMEROUS TS DEVELOPED/CONGEALED AND PUSHED E/SE WITH THE MEAN FLOW. WEAK 0-3 KM SHEAR /10-15 KNOTS/ LOOKS TO AGAIN LIMIT DEVELOPMENT OF A SELF SUSTAINING LINEAR CONVECTIVE SYSTEM. HOWEVER...SHORTLIVED BOWING SEGMENTS WILL BE POSSIBLE. THINGS WILL WIND DOWN THIS EVENING AS HEATING IS LOST AND UPPER WAKE SUBSIDENCE LOOKS TO SETTLE INTO THE FA. MONDAY...HAVE CONTINUED LOW CHANCE POPS IN THE EAST WHERE CYCLONIC FLOW AND STEEP LAPSE RATES PER H5 TEMPS AT -18C WILL BE IN PLACE...SUPPORTING CONVECTION. NO STRONG CONCENTRATED MID LEVEL IMPULSES ARE PROGGED AT THIS POINT...BUT ONE MAY BE IN THE CARDS GIVEN THE NATURE OF THIS SYSTEM. THIS WOULD INCREASE CONVECTIVE CHANCES AND ALLOW BETTER COVERAGE. WILL HOLD ONTO PREVIOUS FORECAST FOR NOW. HAVE RAISED TEMPS TODAY PER H8 MIXING...WITH H8 TEMPS SIMILAR TO YESTERDAY. HAVE LOWERED HIGHS MONDAY...ESPECIALLY IN THE NW WHERE LONG FETCH SUBSIDENT FLOW WILL HOLD TEMPS IN THE 60S AT BEH...SOME 15 DEGREES BELOW NORMAL. HAVE ALSO LOWERED MINS SOME MONDAY NIGHT...WITH CLEAR SKIES/LIGHT WINDS/AND DRY AIR IN PLACE. LONG TERM (TUESDAY THROUGH SATURDAY)... STRONG CONSISTENCY IN THE MEDIUM RANGE MODELS CONTINUES...WITH LITTLE DIFFERENCE IN THE OPERATIONAL EURO AND THE GFS. A COMPARISON OF THE H500 FIELDS ARE NEARLY IDENTICAL...WITH SOME SLIGHT PLACEMENT DIFFERENCES WITH SFC FEATURES ON WEDNESDAY AND THURSDAY. WILL USE AND BLEND OF NAM12 AND THE GFS FOR THE TUESDAY PERIOD...THEN TRANSITION TOWARDS THE EURO SOLUTION WITH ITS STRONG CONSISTENCY THE LAST FEW DAYS. HIGH CONFIDENCE IN THE TUES/WED TIMEFRAME WITH ABV NORMAL CONFIDENCE IN THE THURS-SAT TIMEFRAME. TUESDAY THROUGH WEDNESDAY... TUESDAY LOOKS TO BE THE BEST DAY OF THE WEEK FOR THOSE WITH OUTDOOR PLANS...JUST BRING ALONG SOME SUNSCREEN AS PLENTY OF SUNSHINE AND DRY CONDITIONS AS SFC RIDGING AND UPPER LVL RIDGING MOVE ACROSS THE REGION. SHRTWV WILL APPROACH TOWARDS EARLY WEDNESDAY AND WILL POSSIBLY BRING SOME SHOWERS AND THUNDERSTORMS EARLY MORNING ON INTO THE REST OF THE DAY. DEPENDING ON THE AMOUNT OF CLOUD COVER DAMPENING THE HEATING/INSTABILITY...DECENT ENVIRON FOR MULTICELLULAR STORMS... MAY BE STRONG WITH GUSTY WINDS AND HAIL AS THREATS. EURO HAS BEEN HINTING THAT THE PRECIP COULD END OVERNIGHT INTO THURSDAY AS LAPSE RATES COLLAPSE...INSTABILITY IS LACKING...SLIGHT RIDGE MOVES OVER THE REGION AND A POSSIBLE LACK OF TRIGGER MAY ALL COMBINE FOR A LULL IN THE PRECIP CHCS. HAVE LOWERED THE POPS FOR THE OVERNIGHT PERIOD TO 25 TO START THE TREND FOR A DRIER OVERNIGHT PERIOD INTO THURSDAY. SLIGHTLY BELOW NORMAL TUESDAY...SEASONAL TEMPS WEDNESDAY. THURSDAY THROUGH SATURDAY... FAIRLY PROGRESSIVE FLOW ACROSS THE NORTHERN TIER OF THE CONUS...WITH SFC HIGH ACROSS THE SOUTHERN APP MTNS AND UPPER LVL RIDGING OVER THE SE STATES. SFC BOUNDARY WELL TO THE WEST...PLENTY OF MOISTURE ACROSS THE REGION WITH DEWPTS INTO THE 60S...WILL CONTINUE LOW END CHC POPS WITH A BETTER CHC IN THE AFTERNOON WITH DIURNAL/PULSE ACTIVITY MOST LIKELY. BUFKIT SUGGESTS THAT SOME CAPPING MAY BE IN PLACE AND LIMIT THE ACTIVITY...TREND TO WATCH AS MID LVL WARMING STARTING TO SHOW A TREND IN THE MODELS AS H850-700 BUMP UP QUICKLY THURSDAY AFTERNOON. BOUNDARY STARTS TO SAG SOUTH AND EAST FRIDAY INTO SATURDAY...DECENT CHCS FOR PRECIP EACH DAY...CHCS SHOULD START TO LESSEN AS YOU GO LATER INTO THE WEEKEND WITH OVER INTO SUNDAY LOOKING MOSTLY DRY. SLIGHTLY ABV NORMAL THURSDAY AND A BIT WARMER FOR FRIDAY...THEN JUST A BIT ABV NORMAL FOR SATURDAY. MODELS AREA STARTING TO HINT A POSSIBLE BIG TIME WARMUP IN ABOUT 8-10 DAYS...SOME SUPPORT FROM THE PNA AND EPO INDEXES...MAY WE HIT OUR FIRST MID 90S OF THE YEAR...WITH HEAT INDICES IN THE 100S? WILL HAVE TO WATCH THE GROUND MOISTURE AS IT WILL PLAY BIG IN LIMITING ANY SIGNIFICANT HEAT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...CHAMBERLAIN LONG TERM...SCHOTT AVIATION...SCHOTT UPDATE...MURPHY/SIMPSON
Hazardous weather outlook, Jun 22, 4:25 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 425 AM EDT SUN JUN 22 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-230930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 425 AM EDT SUN JUN 22 2008 /325 AM CDT SUN JUN 22 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. SOME STORMS MAY BE STRONG TO SEVERE...ESPECIALLY SOUTH OF US HIGHWAY 30...WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH SATURDAY. STRONG STORMS MAY BE POSSIBLE WEDNESDAY...MORE LIKELY WILL BE LOCALLY HEAVY RAINFALL POSSIBLY PRODUCING FLOODING AND SIGNIFICANTLY REDUCING VISIBILITIES WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE BE NEEDED LATE THIS MORNING AND ON INTO THE EVENING HOURS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-230930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 425 AM EDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND DANGEROUS LIGHTNING AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH SATURDAY. STRONG STORMS MAY BE POSSIBLE WEDNESDAY...MORE LIKELY WILL BE LOCALLY HEAVY RAINFALL SIGNIFICANTLY REDUCING VISIBILITIES WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX SCHOTT
In the hours before
Local storm report, Jun 22, 1:10 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
110 PM EDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0109 PM HAIL FRANCESVILLE 40.99N 86.88W
06/22/2008 M0.25 INCH PULASKI IN TRAINED SPOTTER
&&
EVENT NUMBER 01597
SKIPPERLocal storm report, Jun 22, 1:14 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
114 PM EDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL UNION CITY 42.07N 85.14W
06/22/2008 M0.25 INCH BRANCH MI EMERGENCY MNGR
&&
EVENT NUMBER 01598
SKIPPERLocal storm report, Jun 22, 1:21 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
121 PM EDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 1 W COLDWATER 41.94N 85.02W
06/22/2008 M0.25 INCH BRANCH MI EMERGENCY MNGR
&&
EVENT NUMBER 01599
SKIPPERLocal storm report, Jun 22, 1:27 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
127 PM EDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL WINAMAC 41.05N 86.60W
06/22/2008 M1.00 INCH PULASKI IN TRAINED SPOTTER
&&
EVENT NUMBER 01600
SAWLocal storm report, Jun 22, 1:28 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
128 PM EDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL WINAMAC 41.05N 86.60W
06/22/2008 M1.00 INCH PULASKI IN FIRE DEPT/RESCUE
GROUND COVERED WITH PEA TO 1 INCH SIZE HAIL
&&
EVENT NUMBER 01601
SAWLocal storm report, Jun 22, 1:51 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
151 PM EDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 7 W ROCHESTER 41.06N 86.33W
06/22/2008 M0.70 INCH FULTON IN AMATEUR RADIO
&&
EVENT NUMBER 01602
SKIPPERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:52 PM EDT | Areal Flood Advisory | IWX | Kosciusko | 3 hr |
| Jun 22, 12:04 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble, Whitley | 19 min |
| Jun 22, 12:16 PM EDT | Severe Thunderstorm Warning | IWX | LaGrange | 45 min |
| Jun 22, 1:07 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Pulaski, Starke | 53 min |
| Jun 22, 1:59 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 37 min |
| Jun 22, 2:24 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 51 min |
| Jun 22, 2:28 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, Starke | 62 min |
| Jun 22, 2:51 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski | 54 min |
| Jun 22, 3:04 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte | 56 min |
| Jun 22, 3:11 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb | 49 min |
| Jun 22, 3:39 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami | 51 min |
| Jun 22, 4:06 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Miami | 39 min |
| Jun 22, 7:28 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte | 47 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.